# SDR GAIA9623A

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac 440
- Aircraft serial: 463
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: F4510C
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, G

## Discrepancy

YIP/OKC - FLT 587 - TWENTY NM FROM COLUMBIA, MISSOURI, THE ACFT FDR AND GPWS WARNING LIGHTS ILLUMINATED.  ABOUT TEN SECONDS  LATER, THE FLIGHT CREW NOTED SMOKE IN THE COCKPIT.  THE FLIGHT CREW FOLLOWED EMERGENCY PROCEDURES, NOTIFIED ATC, DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING IN COLUMBIA, MO.  INSPECTION FOUND THE LT MAIN INVERTER, SN 566, PN F45-10C, HAD HAD AN INTERNAL FAILURE, EMITTING SMOKE.  REMOVED AND REPLACED INVERTER.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
